Asian Journal of Mathematics

Ruled Minimal Lagrangian Submanifolds of Complex Projective 3-Space

J. Bolton and L. Vrancken

Full-text: Open access

Abstract

We show how a ruled minimal Lagrangian submanifold of complex projective 3-space may be used to construct related minimal surfaces in the 5-sphere.

Article information

Source
Asian J. Math., Volume 9, Number 1 (2005), 045-056.

Dates
First available in Project Euclid: 13 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1118689224

Mathematical Reviews number (MathSciNet)
MR2150690

Zentralblatt MATH identifier
1079.53086

Citation

Bolton, J.; Vrancken, L. Ruled Minimal Lagrangian Submanifolds of Complex Projective 3-Space. Asian J. Math. 9 (2005), no. 1, 045--056. https://projecteuclid.org/euclid.ajm/1118689224


Export citation